# SDR SWAA2022061612863

- Difficulty date: May 28, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750141
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727H+9; BS727I - BS787 RBL21. MARKED. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727H+9' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[11] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS AT BTW BS 727H+11' AND 767; SPLICE LOCATED AT 727H+11' IAW SRM 53-00-53--2R-5;[12] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS AT BTW BS 727H+11' AND 767; SPLICE LOCATED AT 727H+11' IAW SRM 53-00-53--2R-5 AND DWG 146A7500.;[13] VERIFIED CORRECTIVE ACTION 12.;[14] VERIFIED MEASUREMENT TABLE.
